# SDR AALA20100203DFW02

- Difficulty date: February 2, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 50,597 hours, 17,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING AT SEAT 13D INOPERATIVE.  REMOVED AND REPLACED LAMP FOR EMERGENCY PATH LIGHTING AT SEAT 13D.  OPS CHECKS GOOD.
